Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2006 (2006), Article ID 53723, 24 pages
http://dx.doi.org/10.1155/JAM/2006/53723

A study of the waves and boundary layers due to a surface pressure on a uniform stream of a slightly viscous liquid of finite depth

Department of Mathematics, Khalisani College, Hooghly 712 138, India

Received 31 May 2006; Revised 25 October 2006; Accepted 22 November 2006

Copyright © 2006 Arghya Bandyopadhyay. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Arghya Bandyopadhyay, “A study of the waves and boundary layers due to a surface pressure on a uniform stream of a slightly viscous liquid of finite depth,” Journal of Applied Mathematics, vol. 2006, Article ID 53723, 24 pages, 2006. doi:10.1155/JAM/2006/53723